# SDR QXEA200600020

- Difficulty date: January 9, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 17,206 hours, 24,682 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 7786863
- Part serial: 9709021
- Condition: Malfunctioned
- Location: Bleed Air
- Part time: 17,198 hours, 24,671 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2167, ON TAXI IT WAS NOTED 100C DIFFERENCE ITT ALL OTHER ENGINE INSTRUMENTS ABOUT THE SAME.  WITH NR 1 BLEED OFF NO CHANGE IN ITT.  WITH NR 2 BLEED OFF ITT CHANGED SIGNIFICANTLY.  MAINTENANCE REPLACED NR 1 HPSOV, NORMAL ITT CHANGED NOTED WITH APPLIED BLEED LOAD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
